| Catalog Number |
07P57-30 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported falsely elevated alinity c calcium results for multiple samples.The following example data was provided: (b)(6) 2025, sid (b)(6): initial result on ac05254 = 4.21 mmol/l, repeat = 2.80 mmol/l, repeat on ac06069 =2.29 mmol/l.The customer indicated that the patient had to be drawn.No additional impact to patient management was reported.
Event or Problem Description
The customer reported falsely elevated alinity c calcium results for multiple samples.The following example data was provided: on (b)(6) 2025, sid (b)(6): initial result on (b)(6) = 4.21 mmol/l, repeat = 2.80 mmol/l, repeat on (b)(6) =2.29 mmol/l.The customer indicated that the patient had to be drawn.No additional impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a review of tracking and trending, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity c calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 04893un24.Device history record review did not identify any nonconformances or deviations with lot number 04893un24 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c calcium reagent lot 04893un24 was identified.